Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 9:21 AM EST for Fulton County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 9:21 AM EST (14:21 UTC)
- Expired
- Jan 25, 2023, 9:21 AM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nancy Creek at West Wesley Road at Atlanta (NANG1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
019 WGUS42 KFFC 041421 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 921 AM EST Wed Jan 4 2023 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Nancy Creek at West Wesley Road at Atlanta affecting Fulton County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC121-050230- /O.NEW.KFFC.FL.W.0016.230104T1421Z-000000T0000Z/ /NANG1.1.ER.230104T1335Z.230104T1415Z.000000T0000Z.NO/ 921 AM EST Wed Jan 4 2023 ...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Nancy Creek at West Wesley Road at Atlanta. * WHEN...From this morning until further notice. * IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of residential yards occurs along the creek upstream and downstream from the gage on West Wesley Road. This includes Nancy Creek Road and Ridge Valley Court. Portions of The Westminster Schools athletic fields upstream from the gage will begin to flood. * ADDITIONAL DETAILS... - At 9:15 AM EST Wednesday the stage was 12.4 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 12 feet. - http://www.weather.gov/safety/flood && LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446 $$
2 follow-up statements
473
WGUS82 KFFC 042147
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
447 PM EST Wed Jan 4 2023
...The Flood Warning continues for the following rivers in Georgia...
Little River at GA 5 near Woodstock affecting Cherokee County.
Etowah River Downstream I-575 at Canton affecting Cherokee County.
Chattahoochee River at US 41 at Atlanta affecting Cobb and Fulton
Counties.
Nancy Creek at West Wesley Road at Atlanta affecting Fulton
County.
For the Etowah River Basin...including Landrum, Russell Creek
downstream of Head Lake Dawsonville, Dawsonville, Dawsonville,
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground,
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth,
Allatoona Dam above Cartersville, Rockmart, Cartersville, Dallas,
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union,
Columbus, Omaha...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC057-051000-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/WODG1.1.ER.230104T1613Z.230104T2015Z.000000T0000Z.NO/
447 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Little River at GA 5 near Woodstock.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding will continue in the
woodlands and fields upstream and downstream from the gage at Old
Georgia Highway 5. A public boat ramp just downstream and on the
right bank from the bridge will be under 3 feet of water. Portions
of the South Cherokee Recreation Park and the soccer fields off
Druw Cameron Drive will be under two feet of water.
* ADDITIONAL DETAILS...
- At 4:15 PM EST Wednesday the stage was 12.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:15 PM EST Wednesday was 12.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
3418 8456 3414 8447
$$
GAC057-051000-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.230104T1518Z.230104T2045Z.000000T0000Z.UU/
447 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Etowah River Downstream I-575 at Canton.
* WHEN...Until further notice.
* IMPACTS...At 22 feet, Minor flooding expands much further into the
woodlands and fields along the river generally east of Canton near
the Interstate 575 bridge. A grassy lot behind a pump station off
of Riverstone Parkway and areas behind the businesses on Old Ball
Ground Highway and Keith Drive are flooded with up to 3 feet of
water. An inground electrical box near the pump station and truck
trailers at the end of Keith Drive will begin to flood. Flood
waters will surround the wooden structure supporting the USGS gage
house.
* ADDITIONAL DETAILS...
- At 3:45 PM EST Wednesday the stage was 21.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 PM EST Wednesday was 21.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC067-121-051000-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.230104T1420Z.230104T2045Z.000000T0000Z.NO/
447 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Chattahoochee River at US 41 at Atlanta.
* WHEN...Until further notice.
* IMPACTS...At 16.0 feet, Minor flooding expands in the woodlands
and affects large portions of the Chattahoochee National
Recreation Area along the river upstream and downstream from the
gage on Cobb Parkway. The flood waters will be around one foot
deep over portions of the access road to the recreation area.
* ADDITIONAL DETAILS...
- At 3:45 PM EST Wednesday the stage was 16.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 PM EST Wednesday was 16.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 14 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC121-051000-
/O.CON.KFFC.FL.W.0016.000000T0000Z-000000T0000Z/
/NANG1.1.ER.230104T1335Z.230104T1830Z.000000T0000Z.NO/
447 PM EST Wed Jan 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Nancy Creek at West Wesley Road at Atlanta.
* WHEN...Until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
residential yards occurs along the creek upstream and downstream
from the gage on West Wesley Road. This includes Nancy Creek Road
and Ridge Valley Court. Portions of The Westminster Schools
athletic fields upstream from the gage will begin to flood.
* ADDITIONAL DETAILS...
- At 4:15 PM EST Wednesday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:15 PM EST Wednesday was 14.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12 feet.
- Flood History...This crest compares to a previous crest of
12.8 feet on 02/06/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446
$$795
WGUS82 KFFC 050026
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
726 PM EST Wed Jan 4 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River near Chattahoochee River above Roswell
affecting Fulton County.
Nancy Creek at West Wesley Road at Atlanta affecting Fulton
County.
GAC121-050130-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-230105T0026Z/
/RWLG1.1.ER.230104T1430Z.230104T1845Z.230104T2249Z.UU/
726 PM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chattahoochee River near Chattahoochee River above Roswell.
* ADDITIONAL DETAILS...
- At 7:00 PM EST Wednesday the stage was 8.6 feet.
- Forecast...The river is expected to fall to 3.5 feet early
Monday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
3398 8441 3404 8434
$$
GAC121-050130-
/O.CAN.KFFC.FL.W.0016.000000T0000Z-230105T0026Z/
/NANG1.1.ER.230104T1335Z.230104T1830Z.230104T2131Z.NO/
726 PM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Nancy Creek at West Wesley Road at Atlanta.
* ADDITIONAL DETAILS...
- At 7:15 PM EST Wednesday the stage was 9.8 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jan 4, 8:54 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
854 AM EST Wed Jan 4 2023
GAZ074-076-085-097-106>109-041430-
Crisp GA-Jefferson GA-Washington GA-Johnson GA-Wilcox GA-Laurens GA-
Dodge GA-Pulaski GA-
854 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Laurens, Dodge,
southeastern Pulaski, Wilcox, southeastern Washington, Johnson,
southeastern Jefferson and southeastern Crisp Counties through 930 AM
EST...
At 854 AM EST, a line of strong thunderstorms was along a line
extending from 6 miles east of Oconee to Gresston to Arabi, and
moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Eastman, Abbeville, Wrightsville, East Dublin, Wadley,
Chester, Rochelle, Milan, Adrian, Arabi, Dexter, Dudley, Cadwell,
Pineview, Harrison, Rhine, Chauncey, Pitts and Rentz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central and east
central Georgia. A Tornado Watch also remains in effect until 200 PM
EST for central and east central Georgia.
&&
LAT...LON 3245 8317 3243 8315 3247 8316 3284 8287
3295 8228 3282 8238 3281 8242 3278 8240
3269 8250 3264 8250 3258 8259 3252 8258
3251 8265 3249 8264 3245 8269 3232 8273
3184 8327 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1354Z 263DEG 47KT 3282 8285 3230 8324 3183 8371
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jan 4, 9:05 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND DMG 3 NW WALESKA 34.34N 84.59W
01/04/2023 CHEROKEE GA PUBLIC
MULTIPLE TREES DOWN, INCLUDING A TREE DOWN
ON A STRUCTURE. NO INJURIES REPORTED.
&&Local storm report, Jan 4, 9:11 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM FLASH FLOOD 3 W FISH CREEK 34.01N 85.18W
01/04/2023 POLK GA EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING,
INCLUDING GRADY ROAD, WHITE RIVER ROAD,
HARDIN ROAD, SHILO ROAD, AND MOUNTAIN HOME
LOOP.
&&Local storm report, Jan 4, 9:15 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD 1 SW ATLANTA 33.74N 84.40W
01/04/2023 FULTON GA BROADCAST MEDIA
GLENN STREET (DOWNTOWN ATLANTA) CLOSED DUE
TO FLOODING. CAR STUCK IN FLOOD WATERS.
&&Local storm report, Jan 4, 9:18 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM FLASH FLOOD 3 ESE FISH CREEK 34.00N 85.09W
01/04/2023 POLK GA EMERGENCY MNGR
HORSESHOE CIRCLE (ROAD) WASHED OUT IN
ROCKMART. ADDITIONAL ROADS AROUND AREA
IMPASSIBLE DUE TO SIGNIFICANT FLOOD WATERS,
INCLUDING BROCK ROAD AND STRINGER ROAD.
&&Local storm report, Jan 4, 9:20 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM FLASH FLOOD 1 NNW DORAVILLE 33.91N 84.28W
01/04/2023 DEKALB GA BROADCAST MEDIA
RIGHT LANES BLOCKED ON I-285 AT PEACHTREE
INDUSTRIAL BLVD DUE TO SIGNIFICANT WATER
OVER ROADWAY.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.